MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; Syringe, Piston

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; Syringe, Piston
Catalog Number 309605
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 10ml ll tip bulk convenience pak contained foreign matter.Material#: 309605.Batch#: 5310147.It was reported by the customer that one syringe was found to contain a foreign particulate.Verbatim: complaint via email.Email(s) attached.On 05/27/2026, during visual inspection of lot 20260520-54152a x hci 1000 mcg in 10 ml syringe, one syringe was found to contain a foreign particulate.This unit is available for return.Product: sterile syringe tray 10ml.Lot number: 5310147.Part number: 309605.Number of defective units: 1.Defect type: foreign particulate.Product complaint : (b)(4).

Brand Name
BD LUER-LOK
Common Device Name
Syringe, Piston
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25540107
Report Number1213809-2026-00313
Device Sequence Number9772028
Product Code FMF
UDI-Device Identifier30382903096054
UDI-Public(01)30382903096054(17)301031(10)5310147
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309605
Device Lot Number5310147
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown